# SDR DALA1145493149

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 24,827 hours, 12,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ATIVWE
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT 6L INOPERATIVE.  MAINTENANCE RE-SECURED CONNECTOR AT ROW 6L AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
